Uncertainty relation associated with a monotone pair skew information

Chul Ki Ko, Hyun Jae Yoo

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

We derive a trace inequality leading to an uncertainty relation based on the monotone pair skew information introduced by Furuichi. As the monotone pair skew information generalizes the Wigner-Yanase-Dyson skew information as well as some other skew information, our result also extends a few known results on the uncertainty relations. Particularly it reduces to that of Luo, Yanagi, and Furuichi et al. in the special cases.

Original languageEnglish
Pages (from-to)208-214
Number of pages7
JournalJournal of Mathematical Analysis and Applications
Volume383
Issue number1
DOIs
Publication statusPublished - 2011 Nov 1

Bibliographical note

Funding Information:
We thank the anonymous referee for valuable comments and a simplified proof of Lemma 3.1 which improved the first version of the paper. C.K. Ko was supported by WCU (World Class University) program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education, Science and Technology R31-2008-000-10049-0. H.J. Yoo was supported by the Korea Research Foundation Grant funded by the Korean Government (KRF-2008-313-C00085).

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Uncertainty relation associated with a monotone pair skew information'. Together they form a unique fingerprint.

Cite this